# SDR USAA2011081500016

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,084 hours, 19,219 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT AT 1800 THE LEFT OVERWING EMERGENCY EXIT ILLUMINATED ON ECAM.  PRESSURIZATION WAS NORMAL.  PERFORMED OPERATIONAL TEST OF THE EMERGENCY EXIT HATCH AND ESCAPE SLIDE ARMING AND DISARMING PER AIRBUS MAINTENANCE MANUAL 52-21-00-710-005, NO FAULTS FOUND.
